Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 791240, 12 pages
http://dx.doi.org/10.1155/2014/791240
Research Article

Periodic Boundary Value Problems for First-Order Impulsive Functional Integrodifferential Equations with Integral-Jump Conditions

1Department of Mathematics, Faculty of Science, King Mongkut's Institute of Technology Ladkrabang, Bangkok 10520, Thailand
2Centre of Excellence in Mathematics, CHE, Sri Ayutthaya Road, Bangkok 10400, Thailand
3Department of Mathematics, Faculty of Applied Science, King Mongkut's University of Technology North Bangkok, Bangkok 10800, Thailand

Received 6 January 2014; Accepted 11 February 2014; Published 23 March 2014

Academic Editor: Kanishka Perera

Copyright © 2014 Chatthai Thaiprayoon et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chatthai Thaiprayoon, Decha Samana, and Jessada Tariboon, “Periodic Boundary Value Problems for First-Order Impulsive Functional Integrodifferential Equations with Integral-Jump Conditions,” International Journal of Differential Equations, vol. 2014, Article ID 791240, 12 pages, 2014. https://doi.org/10.1155/2014/791240.